# SDR DHL2003781001

- Difficulty date: April 11, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR WARNING LIGHT ON S/O PANEL AND MAIN CARGO DOOR NOT CLOSED AND DOOR WARNING LIGHT ON MAIN CARGO DOOR CONTROL BOX ALL ILLUMINATED WHEN CABIN PRESSURE EXCEEDS 8 PSI.  PERFORMED EMERGENCY CHECK LIST, REDUCED CABIN PRESSURE AND ALL LIGHTS EXTINGUISHED WHEN CABIN PRESSURE WENT BELOW 6 PSI.  THERE WAS NOT A CHANGE IN CABIN PRESSURE RELATED TO THE WARNING LIGHTS.  ADJUSTED MAIN CARGO DOOR CLOSED SWITCH PER BOEING AND AEI MAINTENANCE MANUAL 5-35 PAGE 135 PART 2A THRU D.  ALL CARGO DOOR LIGHTS OUT AND NO RED WARNING ON S/O PANEL AT 8.75 PSI PRESSURIZATION.  A/C IS SAFE FOR FLIGHT.
